MAUDE Adverse Event Report: DEPUY MITEK LLC US MILAGRO ADVANCE SCREW 10X23MM; SCREW, FIXATION, BONE

DEPUY MITEK LLC US MILAGRO ADVANCE SCREW 10X23MM; SCREW, FIXATION, BONE
Catalog Number 231819
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
During surgery doctor used screw during the acl repair procedure.Upon opening and inspection of the implant, it was observed that the thread of the screw appeared partially broken/damaged.Hence, the screw could not be used for the procedure.Another screw was subsequently used, and the surgery was completed successfully without any issue.There was no adverse effect on the patient.The concerned implant is available for inspection.Was there any reported patient or user harm? no.Was there a significant delay? no if available, provide the product order number (po).## ***.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that the screw had signs of usage, and it was stripped at distal end.The device had foreign matter, so it cannot be confirmed that the device was not used.No other anomalies were noted.The overall complaint was confirmed as the observed condition of the milagro advance screw 10x23mm would have contributed to the complained device issue.Based on the investigation findings, resistance may have been felt when the device was being inserted and the excessive force applied caused the screw to damage.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.There was no non-conformance regarding this lot.

Brand Name
MILAGRO ADVANCE SCREW 10X23MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key25599386
Report Number1221934-2026-02753
Device Sequence Number20184826
Product Code HWC
UDI-Device Identifier10886705022236
UDI-Public(01)10886705022236(10)309L087(17)270430
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K123362
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number231819
Device Lot Number309L087
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date06/23/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown